Volume 22, Issue 1, December 1969

ISSN: 0021-7670 (Print) 1565-8538 (Online)

In this issue (22 articles)

previous disabled Page of 2
  1. No Access

    OriginalPaper

    On subharmonic functions

    P. K. Kamthan Pages 49-67
  2. No Access

    OriginalPaper

    Convolution of Sonnenschein methods

    B. Wood Pages 319-331
  3. No Access

    OriginalPaper

    The valence of certain means

    A. W. Goodman Pages 355-361
  4. No Access

    OriginalPaper

    Almost summable Taylor series

    J. P. King Pages 363-369
previous disabled Page of 2